MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN ECSTASY ULTRA RIBBED CONDOMS 10 CT

CHURCH & DWIGHT CO., INC. TROJAN ECSTASY ULTRA RIBBED CONDOMS 10 CT
Model Number 2260094732
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report and the information submitted under this report do not constitute an admission that the device or church & dwight co., inc.Or any of its employees caused or contributed to the event described herein or that the event as reported to church & dwight co., inc.Actually occurred.
 
Event or Problem Description
The consumer states that one of the condoms broke and that he was with a partner that may have had genital herpes.We are reporting this as a malfunction with potential exposure to genital herpes and in the absence of additional information from the consumer.

Brand Name
TROJAN ECSTASY ULTRA RIBBED CONDOMS 10 CT
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
MDR Report Key10787927
Report Number2280705-2020-00028
Device Sequence Number4177856
Product Code HIS
UDI-Device Identifier00022600947325
UDI-Public00022600947325
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2260094732
Device Lot NumberTT0182D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1